Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mdr8

2nd course, didn't work

Recommended Posts

Well,

I finished my second high dose course of accutane in mid september. My acne has steadily been coming back. My oil is back to it's absurd level and my pores are clogging constantly. I now have a ton of whiteheads on my jawline, chin, nose, forehead and temples. My first course was 80 mg for 6 months. and my past course was 80 my for 4 months, and 100 mg for the last THREE months. It still isn't working! I'm honestly giving up hope. I've been using duac for a the past month and it's done nothing. Antibiotics are a joke to me as I've probably made my body immune to all of them over the years. If my acne comes back again, my depression follows. That's the cycle. I honestly don't know what to do! Help!!!

Share this post


Link to post
Share on other sites

A small number of people require a third course. I would say that's probably what you'll have to do. See your derm anyway and see what they suggest. Good luck.

Share this post


Link to post
Share on other sites

Yeah I did three, but it was when they did it for 3 months only at a time.

(9 months HMMMM) that is lots of time. But I did my last one along time ago for 9 months, and I was not completely satisfied when I went off and saw another derm who I never told him I was on it lately and did another 4-6 months. Was satisfied then. Then retin-a's and bp looked after the rest.

I just did what I felt I needed to do. And it worked (with the tough shit)........and I should not tell you to do it and I am not, just merely saying that I did.

Then topicals keep you pretty clear and I dont use much of them now just sometimes.......just spot treat areas that are prone - you know,.

Share this post


Link to post
Share on other sites

hmm try a low dose long term accutane. But yah i had a friend who after her second round had her acne come right back. Just happens to some people, go back to ur derm and discuss something, and if ur not satisfied find another derm.

Share this post


Link to post
Share on other sites

I'll be 20 on January 2.

I'll be 20 in jan as well. Still breaking out after one round of accutane, prolly going on a second.

Share this post


Link to post
Share on other sites

I turned 20, 2 months ago I got off tane on my birthday (what a nice gift) and it looks like it'll be coming back as well. So frustrated and depress right now, I just dunno what to do. But I dunno about a second course, I broke out with 2-3 ugly cysts a month (where I only probably used to get like 1 ever 3-4 months!) during the course including other nasty zits and good clearing wasn't happening till month 5, and wearing long hair over my face and beard I couldn't hate it more. But now I cut my hair short so no protection besides growing a beard which makes me look like 30.

Share this post


Link to post
Share on other sites

I turned 20, 2 months ago I got off tane on my birthday (what a nice gift) and it looks like it'll be coming back as well. So frustrated and depress right now, I just dunno what to do. But I dunno about a second course, I broke out with 2-3 ugly cysts a month (where I only probably used to get like 1 ever 3-4 months!) during the course including other nasty zits and good clearing wasn't happening till month 5, and wearing long hair over my face and beard I couldn't hate it more. But now I cut my hair short so no protection besides growing a beard which makes me look like 30.

Sorry bro, this stuff is depressing, especially at our age,

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×